# SDR DALA1257401504

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,009 hours, 17,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON DRC EMERGENCY LIGHTS AT ROWS 32-40 LT SIDE ARE INOPERATIVE.  MX REPLACED THE CHARGER.  SYS OPS IS NORMAL.
